Young's inequality for locally compact quantum groups

Zhengwei Liu Department of Mathematics and Department of Physics, Harvard University, Cambridge, 02138, U.S.A. Simeng Wang Laboratoire de Mathematiques, Universite de Franche -Comte, Besancon Cedex, 25030, France and Institute of Mathematics, Polish Academy of Sciences, ul. Sniadeckin 8, 00-956 Warszawa, Poland Jinsong Wu School of Mathematical Sciences, University of Science and Technology of China, Hefei, 230026, P.R. China

Spectral Theory and Operator Algebra mathscidoc:2206.32001

Journal of Operator Theory, 77, (1), 109-131, 2017.12
In this paper, we generalize Young's inequality for locally compact quantum groups and obtain some results for extremal pairs of Young's inequality and extremal functions of Hausdorff-Young inequality.
No keywords uploaded!
[ Download ] [ 2022-06-26 17:36:49 uploaded by Liuzhengwei ] [ 38 downloads ] [ 0 comments ]
@inproceedings{zhengwei2017young's,
  title={Young's inequality for locally compact quantum groups},
  author={Zhengwei Liu, Simeng Wang, and Jinsong Wu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220626173649535292481},
  booktitle={Journal of Operator Theory},
  volume={77},
  number={1},
  pages={109-131},
  year={2017},
}
Zhengwei Liu, Simeng Wang, and Jinsong Wu. Young's inequality for locally compact quantum groups. 2017. Vol. 77. In Journal of Operator Theory. pp.109-131. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220626173649535292481.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved